# SDR AALA20020235

- Difficulty date: February 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER RIGHT CORNER OF WINDOW PANEL CRACKED AT STATION 1021, RIGHT SIDE.  INSTALLED DOUBLER PER AARD 53-10-00-25.  (M)
